X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (158) 158
mathematics, applied (116) 116
uniformly gateaux differentiable norm (68) 68
uniformly gâteaux differentiable norm (65) 65
analysis (38) 38
banach space (38) 38
banach-spaces (37) 37
theorems (35) 35
accretive-operators (32) 32
fixed-points (31) 31
mathematics, general (28) 28
strong convergence (28) 28
gateaux differentiability (27) 27
mathematical analysis (27) 27
algorithms (24) 24
optimization (24) 24
resolvents (24) 24
gateaux (23) 23
operators (23) 23
applied mathematics (22) 22
approximation (22) 22
nonexpansive-mappings (22) 22
strong-convergence theorems (22) 22
convergence (21) 21
banach spaces (20) 20
norms (20) 20
gateaux derivative (19) 19
gâteaux differentiability (19) 19
mappings (19) 19
fixed point (18) 18
applications of mathematics (17) 17
nonexpansive mapping (17) 17
inequalities (16) 16
viscosity approximation methods (16) 16
mapping (15) 15
operations research & management science (15) 15
studies (15) 15
accretive operator (14) 14
gâteaux derivative (14) 14
variational inequality (13) 13
equations (11) 11
iterative methods (11) 11
mathematical models (11) 11
pseudo-contractive mappings (11) 11
sequences (11) 11
differentiability (10) 10
fixed points (10) 10
frechet differentiability (10) 10
mathematical theorems (10) 10
nonlinearity (10) 10
47h09 (9) 9
fréchet differentiability (9) 9
gâteaux differentiable (9) 9
hilbert-space (9) 9
maps (9) 9
nonexpansive mappings (9) 9
resolvent (9) 9
strong-convergence (9) 9
topology (9) 9
uniformly gâteaux differentiable (9) 9
common fixed-points (8) 8
derivatives (8) 8
reflexive banach space (8) 8
variational inequalities (8) 8
47h06 (7) 7
47j25 (7) 7
accretive operators (7) 7
asymptotically nonexpansive mapping (7) 7
common fixed point (7) 7
differential geometry (7) 7
family (7) 7
gateaux differentiable (7) 7
gateaux differential (7) 7
mathematical functions (7) 7
mathematics, interdisciplinary applications (7) 7
methods (7) 7
statistics & probability (7) 7
uniformly gateaux differentiable (7) 7
algebra (6) 6
article subject (6) 6
convex function (6) 6
functional analysis (6) 6
gateaux differentiable norm (6) 6
geometry (6) 6
geometry and topology (6) 6
hilbert-spaces (6) 6
mathematical and computational biology (6) 6
monotone-operators (6) 6
pseudocontractive mapping (6) 6
reflexive banach spaces (6) 6
research (6) 6
semigroups (6) 6
uniform normal structure (6) 6
uniformly convex (6) 6
usage (6) 6
weak (6) 6
zeros (6) 6
47h10 (5) 5
47j05 (5) 5
asymptotically nonexpansive-mappings (5) 5
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the American Mathematical Society, ISSN 0002-9939, 03/2004, Volume 132, Issue 3, pp. 831 - 840
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2006, Volume 324, Issue 2, pp. 1105 - 1114
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2006, Volume 323, Issue 1, pp. 88 - 99
Let K be a nonempty closed convex subset of a real Banach space E and let T : K → K be a uniformly continuous pseudocontraction. Fix any u ∈ K . Let { x n } be... 
f.p.p | Banach spaces | Uniformly Gâteaux differentiable norm | Pseudocontractions | Uniformly continuous maps | pseudocontractions | MATHEMATICS | MATHEMATICS, APPLIED | APPROXIMATION | uniformly continuous maps | MAPPINGS | uniformly Gateaux differentiable norm | FIXED-POINTS
Journal Article
Operators and Matrices, ISSN 1846-3886, 06/2012, Volume 6, Issue 2, pp. 201 - 232
It is a classical fact, due to Day, that every separable Banach space admits an equivalent Gateaux smooth renorming. In fact, it admits an equivalent uniformly... 
Radon-Nikodým property | Superreflexive spaces | Hilbertian spaces | Extreme points | Gâteaux differentiable norms | superreflexive spaces | DIFFERENTIABILITY | NORMS | DENTABILITY | Radon-Nikodym property | BUMP FUNCTIONS | Gateaux differentiable norms | CONVEX-FUNCTIONS | MATHEMATICS | KREIN-MILMAN PROPERTY | CONJUGATE | POINTS | extreme points | EQUIVALENT
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2007, Volume 67, Issue 1, pp. 307 - 315
Let K be a nonempty closed convex subset of a real Banach space E . Let T : K → K be a generalized Lipschitz pseudo-contractive mapping such that F ( T ) ≔ { x... 
f.p.p | Banach spaces | Uniformly Gâteaux differentiable norm | Pseudo-contractions | Uniformly continuous maps | MATHEMATICS, APPLIED | PSEUDOCONTRACTIVE MAPS | uniformly continuous maps | EQUATIONS | MATHEMATICS | pseudo-contractions | CONVERGENCE THEOREMS | BANACH-SPACES | uniformly Gateaux differentiable norm | OPERATORS | FIXED-POINTS
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2011, Volume 2011, Issue 1, pp. 1 - 15
The purpose of this article is to study the fixed point and weak convergence problem for the new defined class of point-dependent λ-hybrid mappings relative to... 
subdifferential | Mathematical and Computational Biology | fixed point | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | Topology | Gâteaux differentiable | Differential Geometry | Bregman distance | Subdifferential | Fixed point
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1018-6301, 07/2013, Volume 39, Issue 4, pp. 765 - 777
Journal Article
Studia Scientiarum Mathematicarum Hungarica, ISSN 0081-6906, 03/2014, Volume 51, Issue 1, pp. 17 - 23
Applying certain convexity arguments we investigate the existence of a classical solution for a Dirichlet problem for which the Euler action functional is not... 
Dirichlet Problem | coercivity | 58E30 | Fenchel-Young conjugate | Primary 34B15 | MATHEMATICS | Dirichlet problem | Convexity | Gateaux | Mathematical analysis | Coercive force
Journal Article
ScienceAsia, ISSN 1513-1874, 06/2011, Volume 37, Issue 2, pp. 145 - 151
Journal Article
Mathematical Communications, ISSN 1331-0623, 12/2010, Volume 15, Issue 2, pp. 393 - 400
Suppose K is a closed convex subset of a real reflexive Banach space E which has a uniformly Gateaux differentiable norm and every nonempty closed convex... 
Strong convergence | Accretive mapping | Uniformly Gâteaux differentiable norm | MATHEMATICS | ITERATION | ZERO | MATHEMATICS, APPLIED | NONEXPANSIVE-MAPPINGS | OPERATOR-EQUATIONS | APPROXIMATION | ISHIKAWA | accretive mapping | uniformly Gateaux differentiable norm
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 13, pp. 4293 - 4299
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.